# SDR ASAA0240025

- Difficulty date: March 3, 2002
- Submitted: August 16, 2002
- Operation: Air carrier
- Aircraft: N703AS
- Make and model: Boeing 737490
- Aircraft serial: 28893
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK, FOUND DAMAGED STRINGER AT BS 486.  REPAIRED STRINGER 1 AT BS 486 PER SRM.  (M)
